# SDR GLBA2001235

- Difficulty date: November 28, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 12,697 hours, 16,116 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adj
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT ON T/O.  ADJUST S255 SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
